Common fixed point theorems via weakly compatible mappings in complete G-metric spaces: using control functions

Surjeet Singh Tomar, Deepak Singh, M.S. Rathore

Abstract


In this paper, we proved common fixed points for class of mappings using control functions and satisfying contractive conditions in G-metric spaces. We get some improved and extended versions of several fixed point theorems in complete G-metric spaces.

Full Text: PDF

How to Cite this Article:

Surjeet Singh Tomar, Deepak Singh, M.S. Rathore, Common fixed point theorems via weakly compatible mappings in complete G-metric spaces: using control functions, Adv. Fixed Point Theory, 4 (2014), 245-262

Copyright © 2014 Surjeet Singh Tomar, Deepak Singh, M.S. Rathore. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation